RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 5, Pages 1069–1073 (Mi dan8178)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On uniform boundedness and convergence with respect to the parameter of approximated solutions of an isentropic system of gas dynamics

V. A. Tupchiev

Obninsk branch Moscow Engineering Physics Institute Obninsk, Kaluga Region

Full text: PDF file (545 kB)

Bibliographic databases:
UDC: 517.533
Presented: А. Н. Тихонов
Received: 12.12.1985

Citation: V. A. Tupchiev, “On uniform boundedness and convergence with respect to the parameter of approximated solutions of an isentropic system of gas dynamics”, Dokl. Akad. Nauk SSSR, 293:5 (1987), 1069–1073

Citation in format AMSBIB
\Bibitem{Tup87}
\by V.~A.~Tupchiev
\paper On uniform boundedness and convergence with respect to the
parameter of approximated solutions of an isentropic system of gas
dynamics
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 5
\pages 1069--1073
\mathnet{http://mi.mathnet.ru/dan8178}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890200}
\zmath{https://zbmath.org/?q=an:0654.76070}


Linking options:
  • http://mi.mathnet.ru/eng/dan8178
  • http://mi.mathnet.ru/eng/dan/v293/i5/p1069

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Tupchiev, “The convergence in weak topologies of approximate methods for an isentropic gas-dynamic system”, Comput. Math. Math. Phys., 34:10 (1994), 1299–1312  mathnet  mathscinet  zmath  isi
  • Number of views:
    This page:3
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019